# SDR CALA9800002

- Difficulty date: January 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45793
- Make and model: Boeing 727232
- Aircraft serial: 20647
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Ruptured
- Location: Lt Mlg Door
- Stage of operation: AP
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT LOST A-SYSTEM HYDRAULIC QUANTITY DURING GEAR EXTENSION WHILE ON APPROACH TO IAH.  ABNORMAL AND EMERGENCY PROCEDURES WERE FOLLOWED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE LT GEAR DOOR HYDRAULIC LINE RUPTURED.  THE HYDRAULIC LINE WAS REMOVED AND REPLACED.  THE HYDRAULIC SYSTEM WAS SERVICED TO FULL AND LEAK CHECKS WERE GOOD.
